Doctor insights on:
Overdosing: I am always worried about questions like this from teenagers. I am worried because there seems to be a time when teens feel like harming themselves. If you are feeling suicidal please ask for help. If you cannot approach your parents then please get to an adult you trust. Your pediatrician may be a good choice. But, to the question, no this medication cannot cause over dose.
Can an infant overdose on Zantac (ranitidine) my sons dr prescribed him way to much, and was on it for a month should I be concerned?
Large safety margin: I would not worry about it too much, but I would need to know the exact dose and the infants weight to be sure.
Of course by why?: Zantac (ranitidine) when therapeutically dosed is 150-300mg twice daily. Over time, patients may develop tolerance to the drug but further dosing is unwarranted. If you have dyspeptic symptoms refractory to zantac, or your symptoms progress, don't exceed the recommended dose but get evaluated.
Gave a 2 month old baby 4 ml of liquid Zantac (ranitidine) instead of. 4 ml. Is that enough to be an overdose?
1 Time -No: Altho high, if not repeated and given proper time to wear off, that should not be a problem. Beswt to double check with your local poison control center.
I had an inflammation to my stomach & I was prescribed to Zantac (ranitidine) 150. My stomach stopped hurting, but I still take Zantac (ranitidine) twice a day. Can I overdose?
Yes, but..: You can, but not at the dose you're using. These meds are considered pretty safe which is why you see them over the counter. Be sure to keep your follow up with your doctor as instructed!
My doc put me on 40mg of Prilosec and Zantac (ranitidine) at night 150mg. Is that to much of Prilosec? Can I overdose. My throat is swollen/red can't get food dow
Medication effects: Ativan is for Anxiety Both Lansoprazole and Omeprazole have side effect of anxiety symptoms. Let Wise Woman within you ask; •Diagnosis - • Reasons for taking of Zantac, Lansoprazole and Omeprazole •Stresses causing/contributing to heartburn or ulcer See Psychiatrist for •Side effects •Dose and frequency •Tolerance and Habit forming of Ativan •Effect of Alcohol •Therapy GI SpecialistSee 1 more doctor answer
Yes: Yes, there shouldn't be a problem with that.